# SDR UPS06M47619

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB - APPROX 45 MINS AFTER DEPARTURE THE CREW REPORTED, LOST OF THE NR 1 AIR CONDITIONING PACK.  BASED ON POTENTIAL EN ROUTE ICING CONDITIONS IT WAS DETERMINED THAT THE FLT WOULD RETURN TO HKG.  T/S PER FIM 36-12-00 FIG 103, FOUND APU LOAD BLEED VALVE NOT FULLY CLOSED. CLOSED VALVE PERFORMED ADJ/TEST OF PNEUMATIC SYS IAW 36-00-03- 5. CK GOOD. APU LOAD BLEED VALVE POS SWITCH WIRING RETURNED TO NORMAL  REF WDM 36-16-01 & EO MD11-4950-24851. VLV OPS CK OK.
